Heights and reductions of semi-stable varieties

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07006

Compositio Mathematica, 104, (1), 77-105, 1996
No abstract uploaded!
semi-stable varieties
[ Download ] [ 2018-07-15 22:42:45 uploaded by shouwu ] [ 243 downloads ] [ 0 comments ]
@inproceedings{shou-wu1996heights,
  title={Heights and reductions of semi-stable varieties},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715224246062921115},
  booktitle={Compositio Mathematica},
  volume={104},
  number={1},
  pages={77-105},
  year={1996},
}
Shou-Wu Zhang. Heights and reductions of semi-stable varieties. 1996. Vol. 104. In Compositio Mathematica. pp.77-105. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715224246062921115.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved